Ultrafastin (ketoprofen) gel 2.5% 30 g. for external use

$9.00

Post-traumatic pain in muscles and joints, inflammation of tendons.

Category:

Description

Composition and form of release
The main active ingredient: ketoprofen.
Auxiliary components: polyethylene glycol, carbomer, triethanolamine, purified water, etc.
The drug is produced in the form of a gel, which is packed in tubes with a volume of  30 grams. 1 gram of gel contains 25 mg of ketoprofen.
Pharmacological properties
This drug is a non-steroidal anti-inflammatory agent and is intended for topical, external use (applied to the skin).
Ketoprofen belongs to those NSAIDs (non-steroidal anti-inflammatory drugs) that have a pronounced analgesic effect.
The pain-relieving properties of ketoprofen, especially when applied topically, are explained by its mechanism of action. This substance is able to reduce the synthesis of a group of polyunsaturated lipid substances with physiological activity and are hormone-like components – prostaglandins.
This mechanism is caused by the property of ketoprofen to inhibit the activity of cyclooxygenase.
In addition, ketoprofen has the ability to stabilize lysosomal membranes, inhibiting the synthesis of leukotrienes, and producing an anti-bradykinin effect.
As a result, pain and swelling that occurs when an inflammatory process occurs at the site of application of the drug is reduced.
Indications
This drug is intended for the treatment of pain in muscles and joints, as well as for inflammation of the tendons caused by the consequences of trauma.
Contraindications
The drug in question is not used if the patient has ever had hypersensitivity (allergy) to one of the components that make up its composition.
Also contraindicated for:

  •  photosensitization reactions ever in the past;
  •  exacerbation of gastric or duodenal ulcers, gastrointestinal bleeding in the past;
  •  chronic dyspepsia (discomfort and pain in the upper abdomen);
  •  skin lesions, weeping dermatoses, rashes, skin trauma, irritation, itching, skin infection, acne, burns.

Do not cover with an occlusive dressing.
Children under 15 years of age do not use the gel.
Application during pregnancy and lactation
This drug is not recommended for use in pregnant women.
Lactation is suspended for the duration of treatment with this drug.
Method of administration and dosage
The drug is intended for external use, 2-3 times a day.
For correct application, squeeze out a little gel, 3 to 5 cm per day and apply to the skin over the damaged muscle or joint tissue. The gel should be rubbed in with light circular motions.
In general, the amount of gel can be more or less, depending on the size of the damaged tissue, but not more than 30 cm of gel.
The duration of treatment courses is determined by the attending physician on an individual basis.
Do not cover the gel with a bandage. The gel does not have a pronounced odor, does not stain clothes.
After applying the gel, you must thoroughly wash your hands (except when the hands were treated with the gel).
Overdose
An overdose of this systemic drug is unlikely due to the low bioavailability of ketoprofen.
The use of large doses for a long time can cause skin irritation, itching, eczema, and other side effects.
In this case, the gel must be washed off with warm water.
If you accidentally take the drug inside, you may experience nausea, vomiting, drowsiness, epigastric pain, dizziness, coma, respiratory depression, bleeding from the gastrointestinal tract, lowering blood pressure.
The specific antidote has not been established.
If no more than 60 minutes have passed after the overdose, gastric lavage and sorbent intake will be effective.
Side effects
The use of this drug in a patient can cause side effects in the form of:

  •  itching, erythema, burning, eczema, incl. generalized;
  •  photosensitization (when exposed to the sun), dermatitis, skin necrosis;
  •  abdominal pain, nausea, vomiting, heartburn, diarrhea, constipation, stomach ulcers, bleeding from the gastrointestinal tract;
  •  headache, drowsiness;
  •  redness, rash, blisters, angioedema, asthma;
  •  exacerbation of renal failure, nephritis;
  •  dryness and irritation of the skin.

Usually side effects go away with drug withdrawal.
Storage conditions and periods
The shelf life is up to 3 years.
Storage temperature should not exceed 25 ° C.